# SDR AWXA200600561

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CRACKED FLOOR SHEAR TIE, 1.4 INCHES,  BETWEEN BS 188 AND 196, OF FLIGHT STATION FLOOR AT WL 207, BL 34R.  MAINTENANCE REMOVED DAMAGED FLOOR SHEAR TIE BETWEEN BS 188 AND 196 OF FLIGHT STATION FLOOR AT WL 207, FABRICATED NEW FLOOR SHEAR TIE AND INSTALLED FABRICATED FLOOR SHEAR TIE BETWEEN BS 188 AND 196 AT WL 207, BL 34R IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.
